# SDR DU4R2009339

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 2336
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65C2620810
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003 NR 25711, DURING SCHEDULED INSPECTION FOUND RT WING FIXED L/E HAS ELONGATED HOLE AT FASTENER ATTACHMENT OF ROLLER RIB FITTING 65C26208-10 AT SS 31.135.
